# SDR IPXA2017081520563

- Difficulty date: August 2, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT NR 1 SPOILER UPPER SKIN HAD MULTIPLE DENTS.  REPAIRED THE SPOILER SKIN IAW SRM 51-71-01.
